Jump to content
CrazyBoards.org

Neuroleptics withdrawal worse than heroin for me


Recommended Posts

Hi, I have stopped taking Neuroleptics/Chloroprotyxen 25mg/ about 8 days agao, and really feel awful. My chest feels like it was clunched by an iron shield or something, my puls is weak and stong, am extremely anxious and exhausted, don't sleep and what is the worse my tongue is being pulled by itself and my neck goes into spasms...

what the hell is happening? been on methadone, been very sick but have not experienced these extremes during the opiates withdrawal...

does anyone know if anything helps to make this feel better ? no more meds please... realised exercise makes this better but cannot exercise long coz I get an immediate muscle ache, cramps e and stiffness. I hate feeling like this.Does anybody know how long is this going to last ? been taking anitipscyhotic for about three months only. I have read it can last years ? After being on that three months ? If that is true I may as well take it on coz I would hate living like this. Please help

Link to comment
Share on other sites

Hi guys,

Well the truth is I was coming of methdadone and could nto sleep for a long time so the psychiatrist prescribed me Chloroprotyxen for insomnia and anxiety. If I knew though that coming off woudl be such a pain I would have never touched it. Seriusly the psychiatrist is a psycho himself very old fashion type of a socialistic psychiatrist but it is true... I told myself I would never visit him again... so yah I am doing this without any medical supervision. Why on earth he prescribed me antipsychotics for coming off opiates??

Thanks for giving me some reansurance that it is not going to last for years I really find it difficult to go to work with this distonia or whatever it is called. Well I do not want to see any psychiatrist ever again , is there anything else I coudl do or take to make me feel better?

Thanks guys I really appreciate it

PS completely free of opiates

Link to comment
Share on other sites

oh yeah regarding the dose . I was prescribed Chloroprotyxen morning 20 mg , 20mg noon evening 50 mg plus Tisercin if i cannot sleep !!! Tisercin is the heaviest neurolepticum at least in here in Estren Europe.. Anyway I think he wanted to kill me with all this antipsychotics /or wanted to gain another patient by making me go all retarted/ coz I ONLY took 25 mg in the evening already felt the next day like I couldl not walk and talk properly I was being slow at work etc

I really do symphatize with people who are on antipsychotics eventhough I found out the Chloroprotyxen I was prescribed was one of the oldest neuroleptics with more severe side effects...

I cannot even change the psychiatrist coz there is only one in my district and that is this '' expert '' and in the county they did nto want to accept me.. well that is how it goes in Eastren Europe I guess.. could travell to see a specialist but have no means too plus my parents think I only feel sorry for myself and have no symphathy with me what I am not suprised after my H addiction. ...

Link to comment
Share on other sites

Congratulations on beating your heroin addiction! I don't think it is unusual to be prescribed an anti-psychotic because some addicts might hallucinate, etc. during their withdrawal periods. Also, as your pdoc has said, it helps with the anxiety without giving you something like a benzodiazepine and another addiction.

Link to comment
Share on other sites

Hi Jt,

thanks for the reply, the doc gave me Vallium for the first two weeks of coming of methdadone. and I came off it realtively easily in comparison what I am experiencing at the moment. I was not hallucinating and I dont think he should have presribed me that well maybe I should have not moaned that I cannot sleep.The neuroleptics aresuch a shite, I feel awful I dont even want to live if it carries on like this...

cheerio

Link to comment
Share on other sites

Hi Jt,

thanks for the reply, the doc gave me Vallium for the first two weeks of coming of methdadone. and I came off it realtively easily in comparison what I am experiencing at the moment. I was not hallucinating and I dont think he should have presribed me that well maybe I should have not moaned that I cannot sleep.The neuroleptics aresuch a shite, I feel awful I dont even want to live if it carries on like this...

cheerio

Well, I hope you feel better soon, and I'm sorry you had a horrible pdoc and wound up on a med you didn't need. I take an atypical neuroleptic (I think it's called Risperlet in Eastern Europe), and it helps me with depression. I didn't have any of the symptoms that you describe, but of course, you were on a very old neuroleptic.

Link to comment
Share on other sites

You'd have a much easier time taperi off of this med than just cutting it off cold turkey.

You may be right, but it has been over a week now I so I guess I 'll fight till the end. Feel very anxious, had no sleep and did not go to work ...

Link to comment
Share on other sites

Hi JT07,

Is that SSSR neuroleptic what you are taking ? I am aware that there are better and more modern antipsychotics at the moment unfortunately I paid my price becauseof this idiot , well I should sent him into prison in fact all the Slovak psychrists... could have been treated with Subutex but my district does not do it, and the next district was overfilled, can u imagine such a injustice.. . When this happened in England they would have just sent the meds from one chemist to another.well I understand nobody feels for H users so I justhave to suffer I guess. Thanks mate, I am pleased the meds works for you I used to suffere from anxiety and panic attacks, then during my addiction it completely vanished off, what is understandable haha but was also anxiety free after my H withdrawal about 4 months and now with the neuroleptics witdrawal my anxiety is coming back I guess the worse the withdarwal symptoms are ...

Link to comment
Share on other sites

Hi JT07,

Is that SSSR neuroleptic what you are taking ? I am aware that there are better and more modern antipsychotics at the moment unfortunately I paid my price becauseof this idiot , well I should sent him into prison in fact all the Slovak psychrists... could have been treated with Subutex but my district does not do it, and the next district was overfilled, can u imagine such a injustice.. . When this happened in England they would have just sent the meds from one chemist to another.well I understand nobody feels for H users so I justhave to suffer I guess. Thanks mate, I am pleased the meds works for you I used to suffere from anxiety and panic attacks, then during my addiction it completely vanished off, what is understandable haha but was also anxiety free after my H withdrawal about 4 months and now with the neuroleptics witdrawal my anxiety is coming back I guess the worse the withdarwal symptoms are ...

Hi, Sonja. No it is not an SSSR neuroleptic. It came on the scene in the early 1990s and has just gone off patent. I read on Wikipedia about your AP, and it does say that it is used for alcohol and opiate withdrawal, but I don't know why you were taking it for so long.

I'm surprised at the situation in Slovenia with the meds. I've never been to Slovenia, but in Russia, there is a pharmacy (chemist) on every street and they will order what you need. It does not depend on your district. However, maybe it's different for meds that treat opiate addiction.

It's good to have someone from your part of the world on the boards. I hope you make yourself at home and feel free to post on anything!

Link to comment
Share on other sites

So are you experiencing any side effects while taking your meds? How long have you been taking it.? Have you ever though of cominng of it ?I have read neuroleptics are very good at masking distonia etc...

I am from Slovakia not Slovenia, LOL but got used to people mixing those two up.

Yeah I had a problem to get an effective treatment for my H withdrawal after I got back from abroad, they sticked me into a psychiatric clinic, where they started to feed me with anitipsychotics what I did not know. After one week I was dismissed from the clinic for being undisciplined haha Can you imagine? well the truth was I was driving the nurses mad criticising their attitude , but then I was restless - rattling coz of my withdrawal.. well that how it goes in here shut up and put up.. I think they want patients aphatic and lethargic so they are easy to be manipulated with.

no time for talk therapy, nothing just feeding with pills, it is sad to watch all the people suffering from twitches and seeing them shuffling their feet around... I was actually working- helping out at psychiatric clinic in western Europe for a while and the approach was simmialr.. too many patients and docs having no time for their patients but still better, we were playing games with the patients and talkedto them. Well slovak system does not have money for support workers like this. How is it in US ?

Now seriosly there are good dosctors here too just did not have the opprotunity to see one I guess. My dad is bipolar and the same Pdoc as mine presribed him so many neuroleptics that his speech was slurred. Then when he bacame manic again was transfered to a far away clinic where they prescribed him Zyprexa what is a more modern meds.

Hey tody my tongue curling is much better I have been really terrified that I will start having ticks still feel a bit of a tension in my face but hope it goes away soon : ( Do you know if anithistamines help with this?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...